Levaquin Emotionally Unstable, Cipro, Rheumotologist, Time and Chance, Emotional Responses
Responding to the latest poster. No, no improvement for me in 6 months. So sorry to have to say that. For you and I and the rest of us. I just came back from a rheumotologist who has done many, many tests on me. I shared with him my belief that ... more »
Responding to the latest poster.
No, no improvement for me in 6 months.
So sorry to have to say that. For you and I and the rest of us.
I just came back from a rheumotologist who has done many, many tests on me. I shared with him my belief that this all started within 1 or 2 days of taking only one medicine ( and after not taking "any" other medicine at all for 1 or more years before this ) and that is Levaquin.
Immediately the subjcect of psychiatric help was brought up by him and his feeling that it is very easy to read other peoples emotional responses such are posted on this board into your own situation.
He did give me the time and chance to at least present the idea to him regarding the "fact" that all of this began shortly after I started taking my 6 day dose of Levaquin. When I told him about the thousands of "exactly" matching experiences by you other posters, he shifted in his seat and stopped me and told me what I just recounted in the previous paragraph.
After repeating individually all the medical tests that have come back negative on me and repeating his hope that I get back on anti-depressants, he then shook my hand with a look of pity on his face and said something like, I hope that my allowing you to unload your concerns on me helped.
I am 54. I am not so ignorant that I don't understand and appreciate the importance of relying on well tested, scientifically solid and proven facts when it comes to making decisions about almost everything. But there is something wrong here. I can sense it. And yet no doctor will give "any' weight to what you and I and others are honestly pouring out here on these boards.
The "fact" that thousands of people are saying the same thing after almost all of them report only one thing in common ( the taking of Levaquin and or Cipro and usually just this one medicine alone ) is simply emotionally unstable nonsense motivated
by people who are suffering from something other than Levaquin or Cipro side effects and proabably mental in nature.
And their physical testing results are thier God of logic here.
If 500,000 people were reporting what we are reporting, and they didn't have the 30 different clinical test results to back this up they would probably say this was some form of mass hysteria.
It is a very sad and actually frightening statement about the almost crazy mind closing mentality of our medical community and their educational conditioning.
Of course there aren't many studies and clinical test results of people who have had such serious side effects like ours from Levaquin and Cipro. These powerful antibitoics haven't been around for decades and there is proabably 100,000 times more money behind trying to prove these drugs work and are fine and "not" that dangerous, than the monetary amounts and motivations behind trying to show that they are indeed much more danagerous and damaging than anyone will admit.
My depression and anxiety took off "after" I started taking Levaquin, not before! My leg weakness and soreness and other limb pain is "not" coming from my depression. And all these other unprecedented and extreme cases of insomnia, itching arms and scalp, weird wincing pains, stomach problems, shuddering, tremors, weird pulse rates, incredibly heightened sensitivity to cold and then immediate turns to feeling too hot, uncoordinatided gate and a few other carzy symprtoms started only after 1 or 2 days of a 6 days dose of Levaquin for me. And I have never, ever experienced anything like this before in my life ( with the exception of a few panic attacks, like who hasn't had those ) until I started taking this Levaquin.
I have written to so many major media outlets asking them to start looking into this situation of ours and so many like us. I will "never" just cave and accept my devastatingly changed life by simply accepting every doctors explanation that I am just a loon because their test results aren't shwoing them any results that would explain this.
WRITE...write to everyone you can about this. There is massive money behind trying to make you believe there is nothing wrong here. Stand up and be courageous here. You may have to take anti-depressants in the search for the truth and cure...but what other choice do we all have? JB